Disjoint Path in symmetric Graphs - Archive ouverte HAL Access content directly
Journal Articles Discrete Applied Mathematics Year : 2009

Disjoint Path in symmetric Graphs

(1, 2) , (2)
1
2
Not file

Dates and versions

hal-00795283 , version 1 (27-02-2013)

Identifiers

  • HAL Id : hal-00795283 , version 1

Cite

Aubin Jarry, Stéphane Pérennes. Disjoint Path in symmetric Graphs. Discrete Applied Mathematics, 2009, 157 (1), pp.90-97. ⟨hal-00795283⟩
113 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More